how do you do?
i do not know if these recent sides are from tx BUT i have the worst memory problems. i read a page 2 or 3 times to get it? i can not remember things that happened 1 hour ago. i will look into this strattera to see if it helps.
often we blame all the little trouble we have with tx. it may very well be but this is the first i heard of it. i get annoyed when friends say "WELL WE ARE GETTING OLDER"
Congratulations on you becoming SVR. I can only begin to imagine how wonderful that must be.
The best to you now and always..........
SORRY I HIT THE WRONG KEY,
i believe there are long term effects from tx that have not been found yet.
i hope you just have the FLU.
Well, I am post tx four years now, just spent some time with my doc in Seattle. He is a fine doc at the University of Washington and we talked for a long time about what interferon can leave behind. It was his opinion that a lot of the symptoms that folks report are NOT from interferon, but from having a virus like Hep C. For those folks who have been lucky enough to obtain SVR...it was his opinion that their livers might take 5 to six years to heal up and even then, the healing would not be complete, some scars never go away.
But a reaction as severe as yours would scare me silly and I certainly would ask for more comprehensive tests. I did not clear the virus and have moved from stage 2 to stage three...but have to report that fatigue and a lingering brain fog are my two biggest pains. Those same issues can be attributed to my old age and my ever blossoming backside. In the end, it doesn't matter what causes it, I'm fine, waiting for a PI/IFN combo and keeping in touch with the doc. He says I turned a corner and got old. I hated him for saying it, but he was right. So, now, I'm old, I have Hep C and I gotta get my backside slimmed down.
But none of this is even close to what you described. I do not think what you described in such detail could be left over from IFN, more people would be reporting it and there should be more data out there about it. Take care and I think I would find a better doctor, I have trouble with doctors who write off symptoms so quickly, but then...when they don't...you may not like the answers.
Have a question...
Did you think you were ADHD prior to INF?
Cause - I think I was - and I do think that the INF may have jumped it up.
GOD... I'm so sorry - but I have a ton of sides - and I feel like a freaking hypochondriac...
But I am soooo glad there are others who can relate to that.
I'm so embarrassed to go to the doc to report all of the **** going on. I feel like I'm lying. Even though I hardly ever lie. It's weird.
Thanks so much for the quick responses!
Yes, it is wonderful to be hep free regardless of the long term effects that the medications might have left.... I would do it over again in a heart beat.
Willow....There have been a large number of people post treatment who talk about residual muscle and joint pain. This is not new news as we do know that an abundance of interferon causes a constant inflammation which does not always go away.
I am an occupational therapist and I have come across numerous patients who were on interferon without ribaviron in the 80's who would up with debilitating nerve and muscle pain from the INF.
As far as memory goes, I am turning 50 this year!!!! .... and
I think as our experience tells us in life, we can hopefully determine what is aging memory challenges and what does not feel right.
I knew that my brain was wired in a circle when I stopped treatment.
For instance after doing laundry I couldn't get my clothes back into the drawer!
I'd put them on the bed, then in the drawer, then back on the bed over and over again. Must have been funny to watch as any pile in the house would make it from one surface to another. Never being put away.
The fuzzyness went away when I started the Strattera...A GODSEND!
I still have to take the meds on a lower dose to maintain but it's better than swimming in a fishbowl. :)
But these bouts of chills and muscle and joint aches with no cold or flu that lasts for hours.....then just dissappears is weird.
I was hoping to locate more people with similar experiences before I contact my hep doc (which is usually a waste of time anyway).
It's a curious thing especially when so many people wind up with autoimmune challenges during and post treatment. The long term effects of these drugs are still for the most part unknown, but keeping the questions and communication open as we continue our journeys, will hopefully someday shed some light.
BEST OF HEALTH TO YOU!
i have often thot just that-the interferon aggravates pre-existing issues..sometimes when certain pain paths/patterns repeat often enough we are left with a 'memory' in the nervous system..maybe this can cause flare-ups when interferon activated? just the musings of a trx- addled insomniac..but still grateful for SVR!
You know - that kind of makes sense in a logical circuit kind of way.
Like it is already there - DNA programmed, set to go off at a certain time, but INF comes along and jumps the clockwork ahead. Not produced by INF - but aggravated into action.
Hmmm. Interesting. Thanks for that thought process.
*** ur doctor and **** those mentaly retad persond who say that your symptom are related to hcv.Be sure it come from brain damage which has induced by peg interferon alpha and riba.interferon can easily damage parts of your brain which are responsible for certain things.interferon can also induce chronic brain toxicity(Brain fog is a synptom of incresed level of free toxic radical in brain that can lead to fatigue and sexual dysfunction).
interferon also will damage hipotalamic reulatory centers in brain
Interferon is a silent killer. NEVER SAY YES TO IT.
There are some people on this forum who are nicer than I am who think you're a sick person seeking advice. But you do not ask for advice - you merely offer your bogus information to legitimate advice seekers. Please. go away! "Dr." Betty Martini and her friends might be able to provide you with the quackery you seek.
Meki..... I was not add or adhd prior to treatment. I was very focused and very used to accomplishing things. But looking back, it's easy to say in my earlier years I could have had a bit of an inattentative type of add, but whose to say....I do know that becoming a hamster trapped in a spinning wheel was not present before treatment. I do know of many people who said they were add prior to tx which became very amped during and after. As well as people such as myself who didn't show signs of add but became so after tx.
The strattera worked magic intitally but then became too physically uncomfortable to continue. Adderal at low doses has been helpful but after a couple of years I am starting to digress into the spinning mode again...
I am curious about these chill, tremors and pain that hits quick and lasts for a few hours....You guys bring up an interesting point.......Interferon is present in our body naturally ... and what if we are left with a periodic hyper immune response from our brains response to the hi dose of interferon from treatment....That would make sense....A memory response or an overeaction defenses triggered by our nervous system
Have a WONDERFUL 4th!!!